MAUDE Adverse Event Report: BD SUZHOU (MDS) SAF-T-INTIMA; INTRAVASCULAR CATHETER

BD SUZHOU (MDS) SAF-T-INTIMA; INTRAVASCULAR CATHETER
Catalog Number 383323
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd saf-t-intima w/y adapter bl 22ga x.75in tubing was defective/damaged it was reported that "hole in the esxtension of the device, the leaking occurred when the cateter was installed, on the return there was already a leak, lot number 4081414, product purchased from the manufacturer itself.
 
Additional Manufacturer Narrative
Dhr review: the complaint lot# 4081414, sku is (b)(4), assembly in suzhou plant1 on 2024.Apr.8, a planned lot quantity is (b)(4).Review the in-process test record and outgoing test report, all test results meet the product specifications, no abnormal found.Review the product assembly record, no non-conformities, deviations or rework activities for this lot.Return sample analysis: picture provided and showing leaking on the extension tubing.Retain sample analysis: sampling 2ea from the retain sample of the same lot to do leakage test, result is within specification as well.Refer to the attachment for retain sample test report.Possible cause analysis: based on the reported information, damage is detected on catheter and cause a leakage, the possible reason is as below: 1.The raw material has defect.2.Component damage happened during assembly.Current manufacture process has taken control procedures as below to protect this kind of possible risk: 1.100% common inspection is performed during each process station start from tubing bonding process.2.Common inspection is performed during packaging process.3.Qc sampling check will inspect the component appearance and do leakage test.We cannot identify which step causes the damage or it's a raw material defect.The retained sample appearance inspection and leakage test is performed, not defect detected, with this we cannot decide the root cause, only analyze possible reasons.
 
Event or Problem Description
No additional information available.

Brand Name
SAF-T-INTIMA
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD SUZHOU (MDS)
#5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH  215021
Manufacturer (Section G)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou 21502 1
CH   215021
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22842309
Report Number3006948883-2025-00499
Device Sequence Number4849194
Product Code FOZ
UDI-Device Identifier00382903833238
UDI-Public(01)00382903833238(17)280331(10)4081414
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K013800
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383323
Device Lot Number4081414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown